# SDR ASOA20131123444

- Difficulty date: November 23, 2013
- Submitted: November 24, 2013
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 735
- Aircraft time: 30,109 hours, 16,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14004213609
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OMEGA BEAM, INBD, AT FRAME 47 CRACKED.  R & R OMEGA BEAM.
